Sign in to follow this  
Followers 0

56 yr old on steroids is it safe(sus 250 n deca 250

20 posts in this topic

Posted

hi ya,

how is everyone?

is it safe for a 56 year old to do steroids? and what kind of dosage do you think would be ok?

Thank you in advance for any replies. have a beer on me :beer:

Share this post


Link to post
Share on other sites

Posted

I would think so felix probably just the sustanon maybe 500mg a week. I can see it being a problem. But i would bump this up in the morning for others to give their opinions.

Share this post


Link to post
Share on other sites

Posted

cheers mate, sorry im not quite sure what you mean.

'I can see it being a problem'. do you mean ther would be a problem or did u mean to say can't see it being a problem. sorry dude

Share this post


Link to post
Share on other sites

Posted

Go and get your testosterone tested. You will probably be put on TRT. Then blast and cruise. If your test is low now you will loose your gains.

Share this post


Link to post
Share on other sites

Posted

Go and get your testosterone tested. You will probably be put on TRT. Then blast and cruise. If your test is low now you will loose your gains.

Sorry mate whats TRT.Ive nevver heard that before.

Share this post


Link to post
Share on other sites

Posted

Felix that was a spelling mistake i meant to say cant see it being a problem. TRT is testosterone replacement therapy usually with sustanon. You would need to get your doctor involved for this which some are reluctant to do.

felix1025 likes this

Share this post


Link to post
Share on other sites

Posted

ok cool, i thought so jus wanted to make sure.

ive heard less test is used in older men.

whats the reason for no deca?

Its my dad that is jus about to start his 1st cycle. hes been on d bol with no results. i took the same dbol and gained 1 half st, and so have other people, so there reall but dont do anything for my old man. he always has to take 3 painkillers for headaches and things so maybe his liver is killing the dbol off before it gets to the blood stream.

what do you guys think on that?

wont the doctor just say dont do it?

Share this post


Link to post
Share on other sites

Posted

plz can anyone help?this ones important,

Share this post


Link to post
Share on other sites

Posted

i forget its 430 am

Share this post


Link to post
Share on other sites

Posted

i cant imagine the asprin will be 'killing off' the dbol or anything like that. how is his training/ diet? that could be the problem which led to him not gaining weight perhaps? or maybe he got a bunk batch of dbol?

as for the TRT thing, the doc may or may not go for it, depending on how low his test levels are. definately worth a try though, if he gets it, then its free gear! if not, he could just go to different doctors til he finds someone who will prescribe it! its a legitimate medical practise, so there's nothing dodgy about enquiring aboutit.

hope this helps

Share this post


Link to post
Share on other sites

Posted

I think trt doses are about 250mg every 3 weeks so not that good and they take loads of blood tests so you can't really top up. I think at his age sustanon or test enanthate 500mg a week he would feel great.

Share this post


Link to post
Share on other sites

Posted

hi yer that dose help, and i appreciate any replies.!!!

sorry, i meant that when ever he has to take nurofen or anything he has to take 3 to 4 tablets for them to work, also for morphene he has to have more than the average person same goes for opperations to knock him out.

I think his liver is killing the dbol before it gets to the blood stream. has anyone else know anyone like this? or heard of this?

thank you

Share this post


Link to post
Share on other sites

Posted

I know some 50 year olds using gear.

As long as your heart, BP etc is fine then I don't see the harm in it. Just keep the dosages sensible and have bloods done if planning another course. Recovery will naturally be slower the older you are.

Share this post


Link to post
Share on other sites

Posted

hi yer that dose help, and i appreciate any replies.!!!

sorry, i meant that when ever he has to take nurofen or anything he has to take 3 to 4 tablets for them to work, also for morphene he has to have more than the average person same goes for opperations to knock him out.

I think his liver is killing the dbol before it gets to the blood stream. has anyone else know anyone like this? or heard of this?

thank you

does he drink heavyly mate ? my mate liked the bottle and he didnt get much affect from pain - killers

Share this post


Link to post
Share on other sites

Posted

I'm a 60 year old guy in the uk--do light training and running--but can't shift my 'beer belly'. I'm told its due to age--but i see many older guys without one--and i'm not a beer monster ! Would a course of sustanon for say a month help??

Share this post


Link to post
Share on other sites

Posted

Running Sustanon for a month is not long enough. It comprises of 4 esters (4 different types of testosterone) and basically takes about 4 weeks to actually kick into full effect anyway.

At your age, I'd be looking into HGH, very closely monitored though.

Share this post


Link to post
Share on other sites

Posted

I'm a 60 year old guy in the uk--do light training and running--but can't shift my 'beer belly'. I'm told its due to age--but i see many older guys without one--and i'm not a beer monster ! Would a course of sustanon for say a month help??

just hard regular cardio and diet mate will shift that , i would imagine your age will make it harder to shift

Share this post


Link to post
Share on other sites

Posted (edited)

does he drink heavyly mate ? my mate liked the bottle and he didnt get much affect from pain - killers

Hi, he use to drink a lot but not for the past 5 years or so.

Edited by felix1025

Share this post


Link to post
Share on other sites

Posted

I know some 50 year olds using gear.

As long as your heart, BP etc is fine then I don't see the harm in it. Just keep the dosages sensible and have bloods done if planning another course. Recovery will naturally be slower the older you are.

thanks dude

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0